I started taking it when I had a disc problems with subsequent surgery and was taking pain meds. The pain pills exacerbated the constipation. Doctor had me take the Generlac once or twice a day until I stopped taking the paid meds. But the constipation remains so I have continued the Generlac because it seemed a god-send. Recently, I've been experiencing bloating, pain in my upper abdomen and feelings of being overly full (generally pretty miserable).
- Generlac Information for Consumers
- Generlac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Generlac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Constipation -- Chronic - My 6 year old child is suffering from chronic constipation from very long?
Posted 7 Apr 2013 • 1 answer
Posted 17 May 2013 • 2 answers
Posted 18 Sep 2014 • 1 answer
Posted 6 Nov 2015 • 1 answer
Posted 4 Jan 2017 • 0 answers